Generalized Elastic Line Deformed on a Nonnull Surface by an External Field in the 3-Dimensional Semi-Euclidean Space E1 3

Gurbuz N., Gorgulu A.

Ukrainian Mathematical Journal, vol.67, no.3, pp.381-389, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s11253-015-1087-z
  • Journal Name: Ukrainian Mathematical Journal
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.381-389
  • Eskisehir Osmangazi University Affiliated: Yes


© 2015, Springer Science+Business Media New York.We deduce intrinsic equations for a generalized elastic line deformed on the nonnull surface by an external field in the semi-Euclidean space E$$ \mathbb{E} $$1 3 and give some applications.